Primary arterial hypertension (AH) or essential hypertension (AH) remains one of the most common cardiovascular diseases. A prolonged and persistent increase in blood pressure (BP) leads to damage to target organs, contributing to the development of severe cardiovascular complications (cerebral stroke, myocardial infarction, life-threatening arrhythmias and heart failure), kidney damage (renal failure) and vision and causes high mortality and disability of the working-age population. Annually in the world hypertension is the cause of death of more than 10 million people. In Ukraine, more than 12.6 million people are registered with this disease, or more than 35% of the population. But, among people with high blood pressure (BP), only 52% of patients know about the presence of the disease, less than a third of them are treated, and no more than 15% of patients are effectively treated.
Considering that a similar picture took place in previous years, in Ukraine there was an accumulation of a layer susceptible to poliomyelitis among the child population. In addition, since April 2016, the oral (live) polio vaccine (OPV), which is used in Ukraine, since the 3rd vaccination, does not contain type 2 poliovirus (two-component OPV, which is now used worldwide, contains only polioviruses). ). type ov1 and 3). This also contributes to a decrease in both individual and population immunity to type 2 poliovirus. The result was an outbreak of poliomyelitis caused by vaccine-derived type 2 poliovirus (a vaccine-derived virus that acquired neurovirulent properties during circulation in a low immune population.). There was no adequate response to this outbreak, namely additional vaccination rounds for children under 6 years of age to stop the circulation of the vaccine-related virus. In January 2022, a new outbreak emerged.
Изменения в мировой борьбе с болезнями
When transitioning to biological therapy, subcutaneous administration should be considered to limit patient contact with the healthcare facility.
Selective switching from intravenous infliximab to subcutaneous anti-TNF is not recommended as it may increase the risk of relapse.
If the patient is in contact with a COVID-19 person, withdrawal of anti-TNF therapy for 2 weeks should be considered.